# SDR SWAA2023040413532

- Difficulty date: March 8, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL ATTACH ANGLE BS 767+2 WL 157 RBL 21<[01] EVALUATED CORROSION ON ATTACH ANGLE BS 767+2 RBL 21 WL 157; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-0-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED DAMAGED AFT CARGO BAY INTERCOSTAL ATTACH ANGLE BS 767 -BS787 WL 157 RBL 21 IAW SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW AFT CARGO BAY INTERCOSTAL ATTACH ANGLE BS 767 -BS787 WL 157 RBL 21 IAW SRM 51-40-05-0G-0 AND DWG 146A8123.;[05] OK TO INSTALL.;[06] VERIFIED STEPS 4 AND 5.;[07] INSTALLED NEW AFT CARGO BAY INTERCOSTAL ATTACH ANGLE BS 767 -BS787 WL 157 RBL 21 IAW SRM 51-40-02-0G-0 AND DWG 146A8123.;[08] VERIFIED CORRECTIVE ACTION 7 AND MEASUREMENT TABLE.
